Advertisement

Discretization in the problems of stability of characterization of the exponential distribution

  • L. B. Klebanov
  • J. A. Melamed
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 982)

Keywords

Exponential Distribution Nonnegative Integer Prove Theorem Weak Version Geometric Distribution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bosch K. Eine Charakterisierung der Exponentialwerteilungen-ZAMM, 1977, v. 57, p. 609–610.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Riedel M. On Bosch’s Characterization of the Exponential Distribution Function-ZAMM, 1981, v. 61, p. 272–273.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Klebanov L.B., Melamed J.A. On stability of Characterizations of the Exponential Distributions by Discretization Property.-In: Problemy ustoičivosti stohastičeskih modelei. Moscow: Institute for Systems Studies, 1980, p. 63–64 (in Russian).Google Scholar
  4. 4.
    Galambos J., Kotz S. Characterizations of Probability Distributions. Heidelberg: Springer-Verlag, 1978.CrossRefzbMATHGoogle Scholar
  5. 5.
    Hoang H.N. Estimation of Stability of a Characterization of the Exponential Distribution.-Lit.Matem. Sb., 1968, v.8, p.175–177, (in Russian).Google Scholar
  6. 6.
    Azlarov T.A. Stability of Characterization Properties of the Exponential Distribution.-Lit.Matem.Sb. 1972, v. 12, No. 2, p. 2–9 (in Russian).MathSciNetGoogle Scholar
  7. 7.
    Azlarov T.A. Characterization Properties of the Exponential Distribution and their Stability.-In: Sluchain.Proc. i Statist. Vyvody, Tashkent: Fan, 1979, p. 3–14.Google Scholar
  8. 8.
    Dezu M.M. A Characterization of the Exponential Distribution by Order Statistics.-Ann. Math. Statist., 1971, v.42, No. 2, p. 837–838.CrossRefGoogle Scholar
  9. 9.
    Galambos J. Characterizations of Probability Distributions by Properties of Order Statistics. 11. In: Statistical Distributions in Scientific Work, Dordrecht, Holland, 1975, p. 89–101.CrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • L. B. Klebanov
    • 1
  • J. A. Melamed
    • 1
  1. 1.Leningrad-TbilisiRussia

Personalised recommendations